# SDR GTIA96NK096

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 362.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT INTERNAL SKIN WITH CORROSION AND SCRATCHES BETWEEN Y362.5 AND Y427 FROM LONGERON 29L TO 29R.  REMOVED DOUBLER, CORROSION AND SCRATCHES AND TREATED METAL FROM Y362.5 AND Y427, BETWEEN LONGERONS 29L TO 29R IAW 51-10-3.  AREAS WITHIN LIMITS IAW SRM 53-04 FIG 38.  REINSTALLED DOUBLERS AND RIVET IAW SRM 51-30-2.  (M)
